# SDR SWAA2021042867401

- Difficulty date: April 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 64,431 hours, 31,665 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 90195002
- Part serial: 1234
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"MA WARN AND CONT" CB P6-2-A21 TRIPPED DURING FLT / R&R F/O SIX PACK IND IAW 33-11-00. R&R NO. 1 FIRE WARN LIGHT/CUT OUT SWITCH IAW AMM 33-11-0. R&R M279 IAW AMM 26-10-01. R&R AOU & ENG FIRE CONT PNL IAW AMM 26-00-01. PN OFF: 69-37307-300 SN OFF: D03822 PN ON: 39-37307- 300 SN ON: D03962 TAG 783822 PN OFF: 901950-02 SN OFF: 1234 ON ON: 901950-02 SN ON: 2735 TAG 761022
